Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Uric Acid treatment

Hi H.C.M,, I am male 48, Non-veg and weekly 3rice drinker and presently is suffering with leg joint pain (near sole) and swelling in both legs with emerging new black spots first time. then I consulted a MO(Doc) and he just tested my blood for serum uric acid test (CRP also) showing result serum C = reactive protein - Negative and Serum U/Acid - 6.6 mg%. and prescribed with(a) Azidal 500 (b) Seriwok (c) Zyloric 100 (d)Pantab 40 & Inj Sioneuron (Alternate days). Actually I do not like to take allopathy medicine. Kindly guide me about homeopathy or Ayurvedic medicines please.
Asked On : Thu, 19 May 2011
Answers:  1 Views:  914
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
  User's Response
hi Uttam Kumar Thapa
thanks for ur preferrence towards ayurveda or homeopathic,
i am an ayurvedic doctor,
your problem according to ayurveda we can take as early symptoms of a vatasonitham and one more thing ur uric acid still not cross the limit going to only.
according to ayurveda its due to the loss of the fluidity nature of blood we call it as srothorodham.first we have to reduce this block and clear blood. i nw give you
take 2 tspoon kashayam from each bottle mix with 25 ml of water and take 1/2 hour befor food twise daily
take two tabs with ginger juice twice daily
take for 10 days within 5 days you will get relief and let me know
thank you
get well soon
avoid all sort of sour items like pickle, tamarind,sambar,fish fry dry food,tomato,milk products
Answered: Fri, 20 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor